# SDR SWAA2017112818080

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,400 hours, 33,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 6949956
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LANYARD CASE DISCONNECTED.  RECONNECTED LANYARD IAW MT.
